# SDR COMA0060893

- Difficulty date: November 6, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 8,369 hours, 8,528 cycles
- Engine: Ge CF343A1
- Engine time: 9,367 hours, 9,293 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED, HIGH N1 VIB AND ZERO OIL PRESSURE.  REPLACED ENGINE.
